Publications


T. Alazard, P. Baldi, Gravity capillary standing water waves, Arch. Ration. Mech. Anal., in print (published online february 2015, DOI:10.1007/s00205-015-0842-5),  Download pdf

T. Alazard, P. Baldi, D. Han-Kwan, Control of water waves, preprint 2015 (arxiv:1501.06366), Download pdf

P. Baldi, Periodic solutions of fully nonlinear autonomous equations of Benjamin-Ono type, Ann. Inst. H. Poincar� Anal. Non Lin�aire, 30, no. 1, 33�77, 2013 Download pdf

P. Baldi, M. Berti, R. Montalto, A note on KAM theory for quasi-linear fully nonlinear forced KdV, Rend. Lincei Mat. Appl. 24 (2013), 437-450. Download pdf

P. Baldi, M. Berti, R. Montalto, KAM for quasi-linear KdV, to appear on C. R. Acad. Sci. Paris. Download pdf

P. Baldi, M. Berti, R. Montalto, KAM for quasi-linear and fully non-linear forced perturbations of Airy equation, Math. Annalen 359 (2014), 471-536. Download pdf

P. Baldi, M. Berti, R. Montalto, KAM for autonomous quasi-linear perturbations of KdV, arxiv:1404.3125v1 preprint 2014 Download pdf

M. Berti, L. Biasco, M. Procesi, KAM theory for the Hamiltonian derivative wave equation, Annales Scientifiques de l'ENS, Volume 46, fascicule 2, 299-371, 2013 Download pdf

M. Berti, L. Biasco, M. Procesi, Existence and stability of quasi-periodic solutions of reversible derivative wave equations, Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei Mat. Appl., 24, 2013 Download pdf

M. Berti, L. Biasco, M. Procesi, KAM theory for the reversible derivative wave equation, Archive for Rational Mechanics and Analysis, Volume 212, Issue 3 (2014), 905-955 Download pdf

M. Berti, P. Bolle, Sobolev quasi periodic solutions of multidimensional wave equations with a multiplicative potential, Nonlinearity, 25, 2579-2613, 2012 Download pdf

M. Berti, P. Bolle, Quasi-periodic solutions with Sobolev regularity of NLS on T^d and a multiplicative potential, J. European Math. Society, 15, 229-286, 2013 Download pdf

M. Berti, L. Corsi, M. Procesi, An abstract Nash-Moser theorem and quasi-periodic solutions for NLW and NLS on compact Lie groups and homogeneous manifolds  Comm. Math. Phys. 334 (2015) n.3 pp. 1413-1454  Download pdf

R. Calleja, A. Celletti, L. Corsi, R. de la Llave, Response solutions for quasi-periodically forced dissipative wave equations, arxiv:1501.05979 preprint 2015 Download pdf

L. Chierchia, G. Pinzari, Metric stability of the planetary N-body problem  Proceedings ICM., Download pdf

L. Corsi, R. Feola, G. Gentile: Lower-dimensional invariant tori for perturbations of a class of non-convex Hamiltonian functions Journal of Statistical Physics 150 (2013), no. 1, 156-189. Download pdf

L. Corsi, R. Feola, G. Gentile: Domains of analyticity for response solutions in strongly dissipative forced systems J. Math Phys. 54 (2013), no. 12. Download pdf

L. Corsi, R. Feola, G. Gentile: Convergent series for quasi-periodically forced strongly dissipative systems  to appear on Comm. Cont. Math. Download pdf

L. Corsi, G. Gentile: Oscillator synchronisation under arbitrary quasi-periodic forcing. Comm. Math. Phys, 316 (2012), no. 2, 489-529. Download pdf

L. Corsi, G. Gentile: Resonant motions in the presence of degeneracies for quasi-periodically perturbed systems to appear on Erg. Th. Dynam. Sys. Download pdf

L. Corsi, G. Gentile: Resonant tori of arbitrary codimension for quasi-periodically forced systems, arxiv:1403.2872 preprint 2014 Download pdf

L.Corsi, E. Haus, M. Procesi: A KAM result on Compact Lie Groups, to appear on Acta Appl. Math, Download pdf

L.Corsi, R. Feola, M. Procesi: Finite dimensional invariant KAM tori for tame vector fields, preprint 2016 

R. Feola, M. Procesi: Quasi-periodic solutions for fully nonlinear forced reversible Schroedinger equations, preprint 2015  arXiv:1412.5786, Download pdf

M. Guardia, E. Haus, M. Procesi: Growth of Sobolev norms for the defocusing analytic NLS on T^2, arxiv:1503.02468,  Advances in Math. published online Download pdf

E. Haus, M. Procesi: Growth of Sobolev norms for the quintic NLS on T^2,  Analysis and PDE  8 (4), 883-922, 2015 pdf

E. Haus and M. Procesi font-weight: bold;">KAM for beating solutions of the quintic NLS, preprint 2016

 E. Haus, L. Thomann, Dynamics on resonant clusters for the quintic non linear Schroedinger equation, Dynamics of Partial Differential Equations, 10. no. 2, 157-169, 2013 Download pdf

G. Pinzari: Global Kolmogorov tori in the planetary N-body problem, Announcement of result, Download pdf

G. Pinzari: Aspects of the Planetary Birkhoff Normal Form, Regular and Chaotic Dynamics, 2013, Vol. 18, No. 6, pp. 860-906. Publishing, Ltd., 2013, Download pdf

G. Pinzari: Perihelia Reduction and Global Kolmogorov Tori in the Planetary Problem. 2015. arXiv:1501.04470. Download pdf

G. Pinzari: Canonical Coordinates for the Planetary Problem. 2015. arXiv:1407.5333. To appear in Acta Applicandae Mathematicae. Download pdf

M. Procesi, C. Procesi: A normal form of the nonlinear Schroedinger equation with analytic non-linearities Comm. Math. Phys, 312 (2012), 501-557 Download pdf

M. Procesi, C. Procesi: A KAM algorithm for the resonant non-linear Schroedinger equation. Advances in math. (2015), pp. 399-470 Download pdf

M. Procesi, C. Procesi: Reducible quasi-periodic solutions for the Non Linear Schrödinger equation BUMI, (2016) Vol. 9 N. 2, pp 189–236

M. Procesi, C. Procesi, B. Van Nguyen:  The energy graph of the non-linear Schroedinger equation. Rend. Lincei Mat. Appl., 24:229-301, 2013. Download pdf

M. Procesi, X. Xu: Quasi-Toplitz Functions in KAM Theorem. SIAM J. of Math. Anal. 45-4 (2013), pp. 2148-2181 Download pdf



Home